Open Access
2016 Pointwise multipliers on Musielak-Orlicz spaces
Eiichi Nakai
Nihonkai Math. J. 27(1-2): 135-146 (2016).


We consider the pointwise multipliers on Musielak-Orlicz spaces. We treat a wide class of Musielak-Orlicz spaces with generalized Young functions which include quasi-normed spaces.

Funding Statement

The author was supported by Grant-in-Aid for Scientific Research (B), No. 15H03621, Japan Society for the Promotion of Science.


Download Citation

Eiichi Nakai. "Pointwise multipliers on Musielak-Orlicz spaces." Nihonkai Math. J. 27 (1-2) 135 - 146, 2016.


Received: 1 February 2016; Revised: 25 March 2016; Published: 2016
First available in Project Euclid: 14 September 2017

zbMATH: 1382.46019
MathSciNet: MR3698247

Primary: 46E30
Secondary: 46B42

Keywords: Musielak-Orlicz spaces , pointwise multiplication , pointwise multiplier , ‎variable exponent

Rights: Copyright © 2016 Niigata University, Department of Mathematics

Vol.27 • No. 1-2 • 2016
Back to Top